# SDR SWAA2022082636902

- Difficulty date: July 31, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN TRANSVERSE FLOORBEAM STA 380 HAS SCRIBE MARK FROM LBL13-LBL21 / [01] BLENDED OUT THE SCRIBE MARK AT STA 380 THE TRANSVERSE FLOORBEAM UPPER SURFACE FROM LBL13-LBL21 AS PER SRM 51-10-02. IT IS WITHIN THE ALLOWABLE DAMAGE LIMIT AS PER SRM 53-10-51-1A-1 FIG. 105 DETAIL C. NOMINAL THICKNESS .125?; BLENDED OUT .003? AND THE REMAINING THICKNESS IS .122?.;[02] C/W HFEC OF BLENDED AREA PER BOEING 737 NDT MANUAL PART6; 51-00-00 PROC.23. NO DEFECTS NOTED.;[03] REMOVED SCRIBE MARK PER SRM 51-10-02. FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 53-10-51-1A-1 FIG.105; DETAIL C. NOMINAL THICKNESS 0.125?; REMOVED 0.003?; REMAINING THICKNESS 0.122?. TREATED AND PRIMED PER SRM 51-20-01;[04] REMOVED SCRIBE MARK PER SRM 51-10-02. FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 53-10-51-1A-1 FIG.105; DETAIL C. NOMINAL THICKNESS 0.125?; REMOVED 0.003?; REMAINING THICKNESS 0.122?. TREATED AND PRIMED PER SRM 51-20-01
